About Us

What is AED?

Events

Find us on:

Contact Us

Brayden's Buddy is a non-profit, tax exempt (501c3) volunteer organization

What is Long QT Syndrome (LQTS)?

LQTS is a disturbance of the heart's electrical system

Copyright 2015 Braydens Buddy. All rights reserved

Site Created By: Web Designs Your Way

What are the symptoms?

What tests can diagnosis?

What are the treatments?

We want the United States to make it mandatory for AED’s to be in all schools across the nation!

Brayden’s Buddy is a non-profit organization created to help families affected by Long QT Syndrome

Brayden’s Buddy is a non-profit organization created to help families affected by Long QT Syndrome

Until then we will work on getting AED’s and teachers CPR certified, one school at a time.

We want the United States to make it mandatory for AED’s to be in all schools across the nation!

Until then we will work on getting AED’s and teachers CPR certified, one school at a time.

What is Long QT Syndroms (LQTS)?

LQTS is a disturbance of the heart’s electrical system. It is caused by abnormalities of microscopic pores (proteins) in the heart cells called ion channels.

If you believe you might be at risk click here to take an assessment

If you can answer yes to any of the following questions you may be at risk and it is very important you contact an electrical cardiologist.

AED  -  Automated External Defibrillator

An AED is a medical device designed to quickly analyze the heart’s rhythm and safely deliver an electric shock, if needed. An AED will not shock someone if the heart rhythm is not life-threatening. Most AED’s guide its user through the rescue process with simple audible and visual prompts.

The use of an AED is the single most effective way to restore the normal rhythm of a heart quivering in ventricular fibrillation.

The heart has an internal electrical system that controls the rhythm of the heartbeat. Either a primary electrical heart condition or a structural heart condition which disrupts the heart’s normal electrical pathway can abruptly and without warning stop the heart from beating. These heart conditions can also cause the heart to beat so rapidly and chaotically that oxygen-rich blood flow to the brain ceases causing a person to lose consciousness in seconds. This rapid and chaotic heartbeat is called ventricular fibrillation (VF). Ventricular fibrillation is the most common cause of sudden cardiac arrest. Rapid treatment is critical and can be lifesaving. Unless an emergency shock using an AED is delivered to the heart to defibrillate it and restore its regular rhythm, death can occur within minutes.

Recommended Links

Help our cause and donate!

Make A Donation

So far we have donated to SADS and, have placed AED’s into many schools.

We can not make this impact without your help!

We thank each and every one of you that helps support Brayden’s Buddy.

An epinephrine, procainamide (Brugada), or catecholiminergic (CPVT) drug study – where the effects of drugs on the heart are analyzed

Cardiac arrest or fainting due to trademark cardiac arrhythmia called torsade de pointes

Family history - of a SADS diagnosis

SADS symptoms
Sudden unexplained death of a family member under 50 years of age
Nearly half of patients with LQTS NEVER have a symptom!

More than 1 resting ECG

A treadmill stress test with an ECG

A Holter or event monitor

Medication, beta blockers

ICD

AED

Left Cardiac Sympathectomy Denervation
(LCSD)

Avoid drugs that can prolong the QT Interval

Echocardiogram (ECG) –to rule out a cardiomyopathy

Genetic Testing

BE A BUDDY & VOLUNTEER

Help Our Cause & Donate

aaaaaaaaaaaaiii